Unexpected increased biliary toxicity when systemic bevacizumab is added to hepatic arterial infusion Meeting Abstract


Authors: Power, D. G.; Capanu, M.; Patel, D.; Gewirtz, A.; Jarnagin, W. R.; Fong, Y.; D'Angelica, M. I.; DeMatteo, R. P.; Kemeny, N. E.
Abstract Title: Unexpected increased biliary toxicity when systemic bevacizumab is added to hepatic arterial infusion
Meeting Title: 46th Annual Meeting of the American Society of Clinical Oncology (ASCO)
Journal Title: Journal of Clinical Oncology
Volume: 28
Issue: 15 Suppl.
Meeting Dates: 2010 Jun 4-8
Meeting Location: Chicago, IL
ISSN: 0732-183X
Publisher: American Society of Clinical Oncology  
Date Published: 2010-05-20
Start Page: 275s
Language: English
ACCESSION: WOS:000208852003371
DOI: 10.1200/jco.2010.28.15_suppl.3559
PROVIDER: wos
Notes: Meeting Abstract: 3559 -- S -- Source: Wos
Altmetric Score
MSK Authors
  1. Ronald P DeMatteo
    602 DeMatteo
  2. Marinela Capanu
    211 Capanu
  3. William R Jarnagin
    596 Jarnagin
  4. Derek Gerard Power
    37 Power
  5. Yuman Fong
    745 Fong
  6. Nancy Kemeny
    358 Kemeny
  7. Alexandra Gewirtz
    16 Gewirtz
  8. Dina Patel
    7 Patel